# SDR UHLA2014120500854

- Difficulty date: December 5, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 28,868 hours, 17,832 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TOP OF RIB 12A HAS A CRACK.  REPAIRED IAW ETD2014-170-102783.
